On Lexemic and Morphemic Case

Files in this item

Files Size Format View
article_RIP662_part3.pdf 3.680Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Lexemic and Morphemic Case
Author: Lockwood, David G.
Series: The Rice University Studies, Volume 66, Number 2
Issue: Issue 2
Date: 1980-04
Citation: Lockwood, David G.. (1980). "On Lexemic and Morphemic Case." vol. 66. no. 2, pp. 35-58.
Description: Paper by David G. Lockwood

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)